Mean-square A-stable diagonally drift-implicit integrators of weak second order for stiff Itô stochastic differential equations

A. Abdulle, G. Vilmart, K. C. Zygalakis

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce two drift-diagonally-implicit and derivative-free integrators for stiff systems of Itô stochastic differential equations with general non-commutative noise which have weak order 2 and deterministic order 2, 3, respectively. The methods are shown to be mean-square A-stable for the usual complex scalar linear test problem with multiplicative noise and improve significantly the stability properties of the drift-diagonally-implicit methods previously introduced (Debrabant and Rößler, Appl. Numer. Math. 59(3–4):595–607, 2009).
Original languageEnglish
Pages (from-to)827-840
JournalBit numerical mathematics
Volume53
Issue number4
Early online date12 Jun 2013
DOIs
Publication statusPublished - 1 Dec 2013

Fingerprint Dive into the research topics of 'Mean-square A-stable diagonally drift-implicit integrators of weak second order for stiff Itô stochastic differential equations'. Together they form a unique fingerprint.

Cite this